# SDR DXTA200702586

- Difficulty date: November 1, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 2,304 hours, 1,613 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

UPON START-UP, LT ENGINE BEGAN TO VIBRATE AND SHUDDER. LT ENGINE START ABORTED.  REMOVED RAG FROM FAN. CLEANED FAN BLADES AND INLET OF TOWEL DEBRIS. A VISUAL INSPECTION OF INLET/BYPASS STATOR AND FAN ASSY. NO DAMAGE VISIBLE. BOROSCOPE OF 1ST STAGE L.P.C. ROTOR & STATOR SHOWED NO DAMAGE. ALL WORK DONE IAW HONEYWELL 731 LMM 72-00-00 72-30-04 72-70-03. RAN ENGINE OPS CHECKED GOOD. IAW HONEYWELL 731 LMM 72-00-00
